Partial Equilibrium Approach to the Free Rider Problem

Green, Jerry, Kohlberg, E. and Laffont, Jean-Jacques (1976) Partial Equilibrium Approach to the Free Rider Problem. Journal of Public Economics, 6 (4). pp. 375-394.

[img]
Preview
Text
Download (1MB) | Preview
Official URL: http://tse-fr.eu/pub/3809
Item Type: Article
Language: English
Date: November 1976
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:53
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:3809
URI: http://publications.ut-capitole.fr/id/eprint/16007

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year